Last reply 3 years ago
Finally received letter from Neuro

Letter just arrived re my visit to neuro about medication changed. He is putting me on Topiramate side effects again scary to change to this.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

stumbler
3 years ago

@lina, it doesn’t appear to be a usual drug to be prescribed in the UK for MS pain, but I’ve seen tales of it being used with some success in the States to address MS pain.

All drugs have a frightening list of side effects. Even headache tablets have a side effect that they may cause………….headaches!


lina
3 years ago

@stumbler thanks for the reply not been tired today managed to do some cleaning so I haven’t needed to rest probably it will hit me tomorrow he has also advised GP to give me Amantadine if after discontinuing Gabapentin if my fatigue symptoms persist also he wants me to change meds to reduce my neuropathic pain and treat my mild head tremor.

Lina


stumbler
3 years ago

@lina, it’s all about finding the balance so as not to over-do it.

You also have to put some trust in the Neuros that they are trying to do their best for us. We just have to appreciate that no two people are the same, so we have to give the Neuros some leeway when things don’t work first time.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.